Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTION LOCALE")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 31

  • Page / 2
Export

Selection :

  • and

AN APPROACH TO PATTERN OPERATIONS ON TWO-DIMENSIONAL ITERATIVE NETWORKS: A METHOD OF DESCRIPTION FOR CONDITIONAL BRANCH AND METHODS OF CONSTRUCTION OF LOCAL FUNCTIONSYAMAMOTO M; KITAHAMA Y.1978; SYST., COMPUT., CONTROLS; ISSN 0096-8765; USA; DA. 1978 PUBL. 1980; VOL. 9; NO 3; PP. 20-28; BIBL. 5 REF.Article

APPLICATIONS OF LOCAL FUNCTIONS IN APLJAFFE SB.1980; APL 80. INTERNATIONAL CONFERENCE ON APL/1980/NOORDWIJKERHOUT; NLD/USA/GBR; AMSTERDAM: NORTH-HOLLAND/NEW YORK: NORTH-HOLLAND/OXFORD: NORTH-HOLLAND; DA. 1980; PP. 97-100Conference Paper

Local Green's function. IRENCHUAN WANG.Journal of mathematical physics. 1987, Vol 28, Num 10, pp 2325-2328, issn 0022-2488Article

Local green's function. IIRENCHUAN WANG.Journal of mathematical physics. 1987, Vol 28, Num 10, pp 2329-2332, issn 0022-2488Article

Local green's function. IIIRENCHUAN WANG.Journal of mathematical physics. 1987, Vol 28, Num 10, pp 2333-2337, issn 0022-2488Article

A FINITE ELEMENT METHOD WITH LOCAL TRIGONOMETRIC BASIS FOR CLOSE COUPLING EQUATIONSASKAR A.1981; J. CHEM. PHYS.; ISSN 0021-9606; USA; DA. 1981; VOL. 74; NO 11; PP. 6133-6143; BIBL. 16 REF.Article

Locally connected sets and functionsKAUL, R. N; LYALL, V; KAUR, S et al.Journal of mathematical analysis and applications. 1988, Vol 134, Num 1, pp 30-45, issn 0022-247XArticle

A method of approximating a subdifferentialBAGIROV, A. M.Computational mathematics and mathematical physics. 1992, Vol 32, Num 4, pp 561-566, issn 0965-5425Article

A constructive method for multivariate function approximation by multilayer perceptronsGEVA, S; SITTE, J.IEEE transactions on neural networks. 1992, Vol 3, Num 4, pp 621-624, issn 1045-9227Article

A trust region algorithm for minimization of locally Lipschitzian functionsLIQUN QI; JIE SUN.Mathematical programming. 1994, Vol 66, Num 1, pp 25-43, issn 0025-5610Article

Good-λ inequalities, rearrangements, and the John-Nirenberg theoremFRANCIOSI, M.Journal of mathematical analysis and applications. 1993, Vol 172, Num 2, pp 371-374, issn 0022-247XArticle

Some remarks on the regularity of minima of anisotropic integralsFUSCO, N; SBORDONE, C.Communications in partial differential equations. 1993, Vol 18, Num 1-2, pp 153-167, issn 0360-5302Article

Local weighted Poincaré inequalitiesCANAVATI, J. A; DUONG MINH DUC; GALAZ-FONTES, F et al.Applicable analysis (Print). 1993, Vol 48, Num 1-4, pp 113-121, issn 0003-6811Article

On the limiting set of singular values of Toeplitz matricesSILBERMANN, B.Linear algebra and its applications. 1993, Vol 182, pp 35-43, issn 0024-3795Article

Local approximation by modified Szász operatorsZHU-RUI GUO.Journal of mathematical analysis and applications. 1995, Vol 195, Num 2, pp 323-334, issn 0022-247XArticle

On the compactness of a family of functions that are harmonic for a random walk on a groupSHUR, M. G; KALUGIN, I. B.Theory of probability and its applications. 1991, Vol 36, Num 1, pp 193-197, issn 0040-585XArticle

Finding more and more solutions of a system of nonlinear equationsRENPU GE.Applied mathematics and computation. 1990, Vol 36, Num 1, pp 15-30, issn 0096-3003, 16 p., 1Article

Solution of monotone complementarity problems with locally Lipschitzian functionsFISCHER, A.Mathematical programming. 1997, Vol 76, Num 3, pp 513-532, issn 0025-5610Article

Mountain pass theorems for non-differentiable functions and applicationsRADULESCU, V.Proceedings of the Japan Academy. Series A Mathematical sciences. 1993, Vol 69, Num 6, pp 193-198, issn 0386-2194Article

Integrability of reciprocals of the Green's function for elliptic operators: counterexamplesCERUTTI, M. C.Proceedings of the American Mathematical Society. 1993, Vol 119, Num 1, pp 125-134, issn 0002-9939Article

The approximate subdifferential of composite functionsJOURANI, A; THIBAULT, L.Bulletin of the Australian Mathematical Society. 1993, Vol 47, Num 3, pp 443-455, issn 0004-9727Article

Harnack type inequalities for solutions of certain doubly nonlinear parabolic equationsVESPRI, V.Journal of mathematical analysis and applications. 1994, Vol 181, Num 1, pp 104-131, issn 0022-247XArticle

Local uniqueness and convergence of iterative methods for nonsmooth variational inequalitiesHOUYUAN JIANG; LIQUN QI.Journal of mathematical analysis and applications. 1995, Vol 196, Num 1, pp 314-331, issn 0022-247XArticle

Pseudotriangulations from surfaces and a novel type of edge flipAICHHOLZER, Oswin; AURENHAMMER, Franz; KRASSER, Hannes et al.SIAM journal on computing (Print). 2003, Vol 32, Num 6, pp 1621-1653, issn 0097-5397, 33 p.Article

Nonlinear elliptic-parabolic equations with L1-dataDECARREAU, A; RAKATOSON, J. M.Applicable analysis (Print). 1992, Vol 47, Num 1, pp 25-38, issn 0003-6811Article

  • Page / 2